# SDR CAL951189

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 950
- Part time: 48,055 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AT BOTTOM OUTBOARD SIDE OF INTERCOSTAL, AFT OF BS 950E, STRINGER 28R, IN AFT PIT.  THE AREA WAS REPAIRED IAW SRM 51-10-6.  (M)
